# SDR DXTA2024092000594

- Difficulty date: September 18, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N472QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500772
- Aircraft time: 666 hours, 524 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Vibration
- Location: Lt Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

LEFT MLG BRAKE: UPON LEAVING THE CHOCKS I APPLIED BRAKE PRESSURE AND THE BRAKES CONTINUOUSLY VIBRATED AND BECAME VERY "GRABBY". CORRECTIVE ACTION: BLEED BRAKE AND EMERGENCY/PARKING BRAKE SYSTEM BLEED IAW TC-E50-32-1001, REV 0 AND EMB505 AMM TASK 29-10-00-910-806-A AND TASK 32-40-00-870-801-A
